Zürcher, Thomas

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: Yes

Yes

Schmutz, Michael; Zürcher, Thomas (2014). A Stieltjes approach to static hedges. In: Kabanov, Yuri; Rutkowski, Marek; Zariphopoulou, Thaleia (eds.) Inspired by Finance - The Musiela Festschrift (pp. 519-534). Switzerland: Springer 10.1007/978-3-319-02069-3_24

Schmutz, Michael; Zürcher, Thomas (2014). Static replications with traffic light options. Journal of Futures Markets, 34(7), pp. 690-702. Wiley 10.1002/fut.21621

Koskela, Pekka; Zapadinskaya, Aleksandra; Zürcher, Thomas (2009). Generalized dimension distortion under planar Sobolev homeomorphisms. Proceedings of the American Mathematical Society, 137(11), pp. 3815-3821. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-09-09948-1

Zürcher, Thomas (2007). Local Lipschitz numbers and Sobolev spaces. Michigan mathematical journal, 55(3), pp. 561-574. Ann Arbor, Mich.: University of Michigan Press 10.1307/mmj/1197056457

Balogh, Zoltán M.; Rogovin, Kevin; Zürcher, Thomas (2004). The Stepanov differentiability theorem in metric measure spaces. Journal of geometric analysis, 14(3), pp. 405-422. Springer-Verlag 10.1007/BF02922098

Provide Feedback